# SDR FDEA202210252666

- Difficulty date: October 25, 2022
- Submitted: October 26, 2022
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 77,369 hours, 28,533 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: SR57141N537010
- Condition: Delaminated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZONE 220 FLOORBOARD 221 BF IS DELAMINATED. FABRICATED COURIER AREA FLOORBOARD 221BF FROM TRAVELER T22/1640838 IAW DWG SRZ-25-  005. PART MARKED IAW GMM 07-01-1001.    MAJOR REPAIR
